OPTION+ ALLERGY RELIEF LIQUID GELS EXTRA STRENGTH (10mg CETIRIZINE)

Queensborough Community Pharmacy

Regular price $15.99 CAD

Quantity:

Our house brand version of Reactine Liquid Gels Extra Strength. The same active ingredients at a lower price.

Option+ Allergy Liquid Gels Extra Strength work at liquid speed for rapid relief from your indoor and outdoor allergy symptoms.

Ingredients:

Cetirizine Hydrochloride 10 mg.

Dosage:

  • Adults and Children 12 years of age and over: One 10 mg capsule every 24 hours, anytime of day
  • Adults 65 years of age and over: Consult a physician before use.
  • Do Not Exceed Recommended Dosage. Prolonged use only as directed by a doctor